# SDR AMWA21

- Difficulty date: August 13, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 157 hours, 17,786 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1144100266
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING A PRESSURIZATION DISCREPANCY USING A PRESSURE CART, AIR FLOW WAS NOTED COMING FROM UNDER THE RIGHT AVIONICS SHELF.  FURTHER INVESTIGATION REVEALED A CRESENT SHAPED CRACK IN THE FWD PRESSURE BULKHEAD AT FS 84 BELOW THE SHELF.  THE CRACK RUNS LATERALY 4 INCHES, ON RT LOWER WEB, UNDERNEATH STIFFENER P/N 114-410026-55.
